# SDR SWAA2023040417184

- Difficulty date: March 15, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 L/E SLAT NOSE SKIN AT ACTUATOR RIB FITTING FOUND 2EA CRACKS IN HOLE. LOCATIONS MARKED.<[01] OPENED PANEL 521GB FOR ACCESS PER AMM 57-41-02-000-801.;[02] REMOVED #4 SLAT PER AMM 27-81-21-000-801.;[03] SHIMMED I/B AND O/B MAIN TRACK STOPS AND GUIDES FOR #4 SLAT; TORQUED AND SAFETIED ATTACH BOLTS IAW MM 27-81-21-400-801 STEPS 3.H.(1)(A);(B)1)2). CAL TOOL: ID#4077A DUE 04/2023#4 L/E SLAT;[06] INSTALLED NEW SERVICEABLE I/B AND O/B MAIN SLAT TRACKS ONTO NEW #4 SLAT. TRACK AFT HOLES ARE SERVICEABLE. IAW MM 27-81-21-400-802 STEPS 5.G.(2;5).#4 SLAT INSTALLED; IB AND OB STOP FITTING INSTALLED ON MAIN TRACKS IAW AMM 27-81-400-802 STEPS 3.H(1.B.3A;B;D-J) TOOL ID ATS2842 DUE 01/2024 INSTALLED #4 SLAT IAW MM 27-81-21-400-801 STEPS 3.H.(3-8). CAL TOOL: ID#4077A DUE 04/2023. LEADING EDGE FLAP AND SLAT ACTIVATION WAS ACCOMPLISHED ON CUSTOMER CARD: TTG8Q003JG4R. CONNECTED SLAT #4 ACTUATOR ON CUSTOMER CARD: TTG8Q003JG4R; INSTALLED #4 SLAT IAW AMM 27-81-21-400-801 STEPS 3H (11) THRU (14).;[15] ADJUSTED #4 SLAT IAW AMM 27-81-00-820-803 STEPS 4 H (4)(A) THRU (D);(F);(J)(K)(L)2)(M)(A)& (B);(D)(L) AND (M) AND STEPS 4H (6);(7)(A);(C) AND (8) THRU (19).;[16] CAL TOOLS: 4223C DUE: 04/23; ATS292 DUE: 06/23;.CORRECTIVE ACTIONS 14 AND 15 SLAT INSTALLATION AND ADJUSTMENT RAISED FAULT TTG8Q00K58DS FOR ORIGINAL DISCREPANCY AGAINST OFF UNIT SLAT MPN 114A5040-3 S/N 001054; SLAT OPERATIONAL TEST IS GOOD IAW MM 27-81-00-820-803 STEPS 4.I.(3-5).
